Discussions By Condition: Back conditions

I'm too young..

Posted In: Back conditions 0 Replies
  • Posted By: Anonymous
  • July 25, 2011
  • 05:19 AM

i just need someone to talk to about all this!! so PLEASE read my story and HELP!

i'm jade, 17 years old. i developed one herniated disc when i was 15. it wasnt so bad at first, i could still walk (not for very long though) and the pain was managable with some tylenol. but now, two years later i feel like i can't even live life anymore. now my back is MUCH much worse. i found out from my back specialists that i have TWO herniated discs, sciatica, an extremely straight spine, and no tailbone! of course since i'm under age the doctors are very iffy about surgery. and i am terrified. these discs developed out of the blue, the doctors think it's hereditary. so, i will forever have back problems, but i still want this pain to go away. atleast so i can enjoy my last year of high school! i've already gotten the strongest pills out there (don't work for me), Physical therapy (didn't work) and injections (worked for a week). i need advice. i also need sympathy. my parents don't understand at all. they don't take me anymore because they think i'm being dramatic. i feel like i'm going crazy from all of this. i don't sleep, i don't talk to my friends any more, i don't go out, i don't do anything. please, please help me. i'm trying to be a strong person, i've been strong for two years, but this is too much pain!! :(

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?